MAUDE Adverse Event Report: LIVANOVA CANADA CORP MITROFLOW DLA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVES

LIVANOVA CANADA CORP MITROFLOW DLA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVES
Model Number DLA21
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed on this event through the (b)(6) registry.On (b)(6) 2014, a patient received a mitroflow dla21 in aortic position.The pre-operative diagnosis was aortic stenosis (calcification).The preoperative mean/peak gradients were 59/85 mmhg.At discharge, the echo showed a mean gradient of 17mmhg.The manufacturer received a notification of an adverse event: on (b)(6) 2019, a re-do surgery was performed to explant the device.Structural valve deterioration was identified.The device was replaced with a non-livanova device.Yearly data on the device functionality is available on the database: the mean gradient was 17mmhg, 10mmhg, 18mmhg, 39mmhg in 2015, 2016, 2017 and 2018, respectively.The regurgitation is not recorded on the database.Additional information received from the site confirmed that no examination was performed on the explanted valve.The patient is reportedly alive after the re-do surgery.
 
Event or Problem Description
Hold for review - dpm 6.16.2023.

Brand Name
MITROFLOW DLA AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVES
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, british columbia
MDR Report Key9385588
Report Number1718850-2019-01181
Device Sequence Number18952656
Product Code LWR
UDI-Device Identifier00896208000160
UDI-Public(01)00896208000160(240)DLA21(17)190630
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
Report Date (Section F) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberDLA21
Device Catalogue NumberDLA21
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/30/2019
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer10/30/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/30/2019
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient Weight51